# SDR AALA20090923SAT01

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 56,137 hours, 28,834 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: GA70363
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  ON GATE ARRIVAL NOSE GEAR STRUT WAS BOTTOMED OUT.  NO DAMAGE NOTED OR EVIDENCE OF NOSE STRUT OIL LOSS.  REPLACED INFLATION BOTTLE VALVE.
